Cookies?
Library Header Image
LSE Research Online LSE Library Services

Robust maximization of asymptotic growth

Kardaras, Constantinos and Robertson, Scott (2012) Robust maximization of asymptotic growth. Annals of Applied Probability, 22 (4). pp. 1576-1610. ISSN 1050-5164

[img]
Preview
PDF - Accepted Version
Download (662kB) | Preview
Identification Number: 10.1214/11-AAP802

Abstract

This paper addresses the question of how to invest in a robust growth-optimal way in a market where the instantaneous expected return of the underlying process is unknown. The optimal investment strategy is identified using a generalized version of the principal eigenfunction for an elliptic second-order differential operator which depends on the covariance structure of the underlying process used for investing. The robust growth-optimal strategy can also be seen as a limit, as the terminal date goes to infinity, of optimal arbitrages in the terminology of Fernholz and Karatzas.

Item Type: Article
Official URL: http://www.imstat.org/aap/
Additional Information: © 2012 Institute of Mathematical Statistics
Subjects: H Social Sciences > HA Statistics
H Social Sciences > HB Economic Theory
JEL classification: G - Financial Economics > G1 - General Financial Markets > G10 - General
Sets: Departments > Statistics
Collections > Economists Online
Date Deposited: 30 Jul 2012 13:27
Last Modified: 26 Oct 2017 10:28
URI: http://eprints.lse.ac.uk/id/eprint/44994

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics